# SDR HEED064619

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 7645001076112
- Condition: Malfunctioned
- Location: Triple Tach
- Part time: 770 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED IN AIRCRAFT ROTOR NEEDLE ADVANCED ABOVE NR 1, 32 ENGINE NEEDLES, ENGINE NEEDLES WOULD NOT MARRY WITH ROTOR NEEDLE, ROTOR NEEDLE 107 PERCENT, NR 1 ENGINE 70 PERCENT.  THROTTLES IN FLY POSITION.  SPLIT STAYED THE SAME START TO SHUT DOWN.   REPLACED PART.
